Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Regularity properties of the $ \overline\partial\sb b$ equation on weakly pseudoconvex CR manifolds of dimension $ 3$


Author: Michael Christ
Journal: J. Amer. Math. Soc. 1 (1988), 587-646
MSC: Primary 32F99; Secondary 32F20, 32F25
DOI: https://doi.org/10.1090/S0894-0347-1988-0928903-2
MathSciNet review: 928903
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32F99, 32F20, 32F25

Retrieve articles in all journals with MSC: 32F99, 32F20, 32F25


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1988-0928903-2
Keywords: CR manifold, finite type, $ {\bar \partial _b}$, subellipticity, Szegö projection, free nilpotent group, parametrix, microlocal analysis, singular integral operator
Article copyright: © Copyright 1988 American Mathematical Society